# SDR SWAA2020121632592

- Difficulty date: November 25, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500I LBL 23 WL 153 STR 26L STRINGER CLIP CRACKED AT CLIP TO FRAME ATTACH RIVETS ON FWD SIDE OF FRAME, MARKED IN BLACK.  REMOVED AND REPLACED STRINGER CLIP P/N 143A1010-28 TAG NR A99261 AT STA 500I STRINGER 26L, IAW B737 SRM 51-40-02-0G-0 DWG 143A1234 REV A.
